Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Benylin 4 Four Flu 24 Tablets
  • Benylin 4 Four Flu 24 Tablets
  • Benylin 4 Four Flu 24 Tablets
Benylin 4 Four Flu 24 Tablets_30

Benylin 4 Four Flu 24 Tablets

Availability: In stock

£5.69 RRP £5.89
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
  • Relieves fever, congestion, body pain and coughing.
  • Targets the 4 main symptoms of the flu.
  • Active ingredients: Diphenhydramine, Paracetamol and Pseudoephedrine.
  • A one stop formula designed to regenerate health and fight against flu.
  • Please answer questions on checkout to see if the product is suitable for the intended user.
  • Read patient information leaflet here.
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png

(Please describe typical symptoms even if you are not currently suffering from them)

* Required Fields

£5.69 RRP £5.89
Warning Maximum Product Quantity of 1

Benylin 4 Four Flu 24 Tablets

£5.69

What should Benylin be used for?

Benylin tablets relieve cold and flu symptoms. Containing paracetamol, it is designed to relieve high temperature as well as aches and pains. It attacks the 4 main symptoms of the flu, which are:

  • Fever
  • Congestion
  • Body Pain
  • Coughing

There are 3 active ingredients which work together. They act as an antihistamine and decongestant, combating sneezing, a blocked or runny nose and other symptoms that come with flu.

Do not use this medicine if:

  • You are taking any other medicines that contain paracetamol
  • You have ever had a bad reaction to any of the active ingredients
  • You have heart disease, high blood pressure or diabetes

Talk to your doctor before use if:

  • You have kidney or liver problems, including alcoholic liver disease
  • You are suffering from urinary retention (difficulty passing water)
  • You have asthma, or suffer from a persistent cough

Other precautions are listed in the patient information leaflet that comes with this treatment.

You can use this medicine whilst taking oral contraceptives, also known as ‘the pill’, as well as anticonvulsants (epilepsy treatment). However, this medicine may not treat flu symptoms as effectively.

Can I use flu treatment whilst pregnant or breastfeeding?

We recommend that you speak to your doctor or another healthcare professional before taking this medicine if you think you are pregnant, think you may be or planning to become pregnant or breastfeeding.

How to take:

  • Adults and children aged 16 years and over should take two tablets up to 4 times a day
  • Children aged 10-15 years are recommended to take one tablet, up to 4 times a day.

If I exceed my dosage:

If you take more than the recommended dosage, immediate medical advice should be sought in the event of an overdose. Even if you feel well, there could be a delayed risk to serious liver damage.

If you miss a dose of tablets, carry on taking them as normal. Do not make up for lost medication by taking more, this will have a negative effect.

If your symptoms persist, contact your doctor or another healthcare professional for advice on how to stop the symptoms.

Possible side effects:

Like all medicines, Benylin 4 Flu tablets may have side effects, however not everybody is affected in the same way. If you experience any of the following, discontinue use immediately and seek medical advice:

  • An allergic reaction to the treatment, in the form of a skin rash or itching.
  • Feeling very tired
  • Unexpected bruises or blistering on the body
  • Hallucinating

Some people have been known to develop an increase heartbeat or have awareness of their heartbeat (palpitations). Whilst others have experienced restlessness and sleep problems.

What are the other treatment options for combating the flu?

There are several different ways of ridding the flu, as well as taking tablets. Sometimes illnesses creep up on us and there is no way of dodging them.

Making sure that you rest, stay warm and drink lots of warm drinks can stop the flu from taking over too much.

Keep your nose clear, and having steamy showers may also help to clear your sinuses and ease your breathing.

Adults: 2 tablets 4 times daily. Children 6-12 years: 1 tablet 4 times daily. Under 6 years: not recommended.

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.